# SDR QXEA9700136

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11107
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes, A43350
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- OVERWING EMERGENCY EXIT SIGN ON CABIN SIDEWALL HAS AN INOP BULB.  REPLACED BULB.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
